# SDR AWXA0002131

- Difficulty date: July 2, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654574953
- Condition: Cracked
- Location: Section 43
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: During "D" check inspection found belly skin cracked approx BS 520 STR 27 RT at OTBD corner of groud air conditioning service doorC: repaired crack at BS 520 STR 27 RT IAW engineering repair No 15-5331-01193-SS3
